# SDR QXEA0100239

- Difficulty date: February 25, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,937 hours, 49,273 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME 545.00 CHAFED BY FLOORBOARD Y40.00 RIGHT HAND.  REPAIRED IAW HORIZON AIR EA 9-53-604.
